# SDR AMWA88211

- Difficulty date: October 26, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 26,272 hours, 37,915 cycles
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Part number: 1013840841179
- Condition: False Indication
- Location: Cockpit
- Part time: 26,272 hours, 37,915 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT. AIRCRAFT LANDED AND MAINTENANCE VERIFIED DOOR WAS SECURED AND PROBLEM WAS A FAULTY ANNUNCIATOR. ANNUNCIATOR PLACED IN DEFERRED STATUS. REMAINS DEFERRED AS OF 10/29/07.
